Minimality of toric arrangements

  • Giacomo d'Antonio

    Universität Bremen, Germany
  • Emanuele Delucchi

    Université de Fribourg, Switzerland


We prove that the complement of a toric arrangement has the homotopy type of a minimal CW-complex. As a corollary we deduce that the integer cohomology of these spaces is torsionfree.

We apply discrete Morse theory to the toric Salvetti complex, providing a sequence of cellular collapses that leads to a minimal complex.

Cite this article

Giacomo d'Antonio, Emanuele Delucchi, Minimality of toric arrangements. J. Eur. Math. Soc. 17 (2015), no. 3, pp. 483–521

DOI 10.4171/JEMS/508